# SDR 01FDEA00507

- Difficulty date: June 23, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 39,392 hours, 16,562 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 548G000001
- Part serial: J390
- Condition: Misinstalled
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON LANDING FLAPS FLAP SHOW JAM ON ECAM AND SFCC COMPUTER FAULTED.  THE NR 3 LT SCREWJACK BALLSCREW WAS PUT ON BACKWARD BY THE OVERHAUL MANUFACTURER.  REMOVED AND REPLACED SCREWJACK AND RIGGED FLAPS, RESET LT TORQUE LIMITER.  OPS CK NORM.
